Ground-state solutions to a Kirchhoff-type transmission problem

Fuyi Li, Ying Zhang, Xiaoli Zhu, Zhanping Liang

DOI: http://dx.doi.org/10.12775/TMNA.2020.019

Abstract


In this paper, we consider the existence of ground-state solutions to nonlinear Kirchhoff-type transmission problems by using the methods from (Silvia Cingolani and Tobias Weth, {\it On the planar Schrödinger-Poisson system}, Ann. Inst. H. Poincaré Anal. Non Linéaire {\bf 33} (2016), no.\ 1, 169-197). Here, we avoid the conditions under which the nonlinear terms of $f$ and $g$ are forms of $C^1$. In particular, when $N=2$, the existence of ground-state solutions is established to the Kirchhoff-type transmission problem with exponent-type nonlinearity.

Keywords


Kirchhoff-type; transmission problems; ground-state solutions

Full Text:

PREVIEW FULL TEXT

References


J.J. Bae, On transmission problem for Kirchhoff type wave equation with a localized nonlinear dissipation in bounded domain, Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 3, 893–906.

B.V. Bazaliy and N. Vasylyeva, The transmission problem in domains with a corner point for the Laplace operator in weighted Hölder spaces, J. Differential Equations 249 (2010), no. 10, 2476–2499.

M. Borsuk, Transmission Problems for Elliptic Second-Order Equations in Non-Smooth Domains, Frontiers in Mathematics, Birkhäuser/Springer Basel AG, Basel, 2010.

M.M. Cavalcanti, W.J. Corrêa, C. Rosier and F.R. Dias Silva, General decay rate estimates and numerical analysis for a transmission problem with locally distributed nonlinear damping, Comput. Math. Appl. 73 (2017), no. 10, 2293–2318.

K. Chen, W. Liu and J. Yu, Existence and general decay of a transmission problem for the plate equation with a memory condition on the boundary, Z. Angew. Math. Phys. 67 (2016), Art. 12, pp. 39.

L.-H. Chen, A fixed energy fixed angle inverse scattering in interior transmission problem, Rep. Math. Phys., 79 (2017), no. 3, 331–345.

A. Cianchi, Moser–Trudinger inequalities without boundary conditions and isoperimetric problems, Indiana Univ. Math. J. 54 (2005), no. 3, 669–705.

S. Cingolani and T. Weth, On the planar Schrödinger–Poisson system, Ann. Inst. H. Poincaé Anal. Non Linéaire 33 (2016), 169–197.

G.i Dore, A. Favini, R. Labbas and K. Lemrabet, An abstract transmission problem in a thin layer, I. Sharp estimates, J. Funct. Anal. 261 (2011), no. 7, 1865–1922.

G.M. Figueiredo and M. Montenegro, A transmission problem on R2 with critical exponential growth, Archiv Der Mathematik 99 (2012), no. 3, 271–279.

G.M. Figueiredo, M. Montenegro, et al., On a nonlinear elliptic transmission problem with critical growth, J. Convex Anal. (2013).

H. Geng, T. Yin and L. Xu, A priori error estimates of the DtN-FEM for the transmission problem in acoustics, J. Comput. Appl. Math. 313 (2017), 1–17.

D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer–Verlag, Berlin, 2001, Reprint of the 1998 edition.

P. Grisvard, Elliptic Problems in Nonsmooth Domains, Monographs and Studies in Mathematics, vol. 24, Pitman (Advanced Publishing Program), Boston, MA, 1985.

J. Han, Y. Yang and H. Bi, A new multigrid finite element method for the transmission eigenvalue problems, Appl. Math. Comput. 292 (2017), 96–106.

N. Heuer and M. Karkulik, DPG method with optimal test functions for a transmission problem, Comput. Math. Appl. 70 (2015), no. 5, 1070–1081.

O.A. Ladyzhenskaya and N.N. Ural’tseva, Linear and Quasilinear Elliptic Eequations, (Leon Ehrenpreis, ed.) Scripta Technica, Inc. Academic Press, New York, London, 1968 (English trnasl. from the Russian).

F. Li, Y. Zhang, X. Zhu and Z. Liang, Ground-state solutions to Kirchhoff-type transmission problems with critical perturbation, J. Math. Anal. Appl. 482 (2020), no. 2, 123568.

F. Li, X. Zhu and Z. Liang, Multiple solutions to a class of generalized quasilinear Schrödinger equations with a Kirchhoff-type perturbation, J. Math. Anal. Appl. 443 (2016), 11–38.

K. Limam, Resolution, in Lp-spaces, of transmission problems set in an unbounded domains, Appl. Math. Comput. 218 (2012), no. 9, 5605–5619.

T. F. Ma and J.E.M. Rivera, Positive solutions for a nonlinear nonlocal elliptic transmission problem, Appl. Math. Lett. 16 (2003), no. 2, 243–248.

D. Medková, Transmission problem for the Laplace equation and the integral equation method, J. Math. Anal. Appl. 387 (2012), no. 2, 837–843.

M. Struwe, Variational Methods, Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer–Verlag, Berlin, 1990.

M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, vol. 24, Birkhäuser Boston Inc., Boston, MA, 1996.

C.-F. Yang, Stability in the inverse nodal solution for the interior transmission problem, J. Differential Equations 260 (2016), no. 3, 2490–2506.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism